MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION; CATHETER, CONTINUOUS FLUSH
Model Number 80618
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter was broken.A direxion microcatheter was selected for use on the liver.During the procedure, it was noted that the catheter was broken.The procedure was completed with another of the same device.There were no complications reported and the patient was stable post procedure.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The device shaft was microscopically analyzed for any damage.The device showed 1 fracture located 7.2cm from the hub.Inspection of the remainder of the device, apart from the observed damage revealed no other damage or irregularities.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
DIREXION
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15178176
Report Number2124215-2022-28327
Device Sequence Number14732975
Product Code KRA
UDI-Device Identifier08714729839354
UDI-Public08714729839354
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2022
Device Model Number80618
Device Catalogue Number80618
Device Lot Number0025690961
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer09/12/2022
Initial Report FDA Received Date08/05/2022
Supplement Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale